# SDR RAIA00704039

- Difficulty date: April 13, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 16,568 hours, 14,343 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 8008 - IAD - LEFTHAND SIDE EXIT EMERGENCY LIGHT OVERWING EXIT MARKER INOP.  MAINTENANCE CLEANED CONNECTOR AT INVERTER 4 & 5 SYSTEM, OPERATIONAL NORMAL.
